×

Found 12,307 Documents (Results 1–100)

Direct and inverse problems of spectral analysis for arbitrary-order differential operators with nonintegrable regular singularities. (English. Russian original) Zbl 07798858

J. Math. Sci., New York 278, No. 1, 194-205 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 408-421 (2021).
MSC:  34-XX 47-XX
PDFBibTeX XMLCite
Full Text: DOI

The problem in the unbounded domain with the Frankl condition on the segment of the degeneration line and with a missing Gellerstedt condition for a class of mixed-type equations. (English. Russian original) Zbl 07806522

Russ. Math. 67, No. 8, 18-26 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 35-44 (2023).
MSC:  35M12 35A02
PDFBibTeX XMLCite
Full Text: DOI

Stress state near cracks originating from the edges of a thin rigid inclusion caused by the action of longitudinal shear waves. (English. Ukrainian original) Zbl 07798206

J. Math. Sci., New York 277, No. 1, 109-120 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 94-102 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On solution existence for a singular nonlinear Burgers equation with small parameter and \(p\)-regularity theory. (English. Russian original) Zbl 07786637

Dokl. Math. 108, No. 1, 243-247 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 5-9 (2023).
MSC:  35K58 35K20 35B20
PDFBibTeX XMLCite
Full Text: DOI

Positive Liouville theorem and asymptotic behaviour for \((p, A)\)-Laplacian type elliptic equations with Fuchsian potentials in Morrey space. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 07767914

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 107-140 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Lefschetz fibrations, open books, and symplectic fillings of contact 3-manifolds. (English) Zbl 1526.57015

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 395-412 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software